# SDR M3HA95017

- Difficulty date: August 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N985MA
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 358
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Connector
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HNL - EMERGENCY EXIT TRACK LIGHTS, SIDE EXIT LIGHTS OUT.  FOUND CONNECTOR ON EMERGENCY BATTERY PACK BROKEN.  REPLACED EMERGENCY BATTERY PACK, P/N 3011151, S/N 2110.  (M)
